Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Total stability of sets for nonautonomous differential systems

Author: Zhivko S. Athanassov
Journal: Trans. Amer. Math. Soc. 295 (1986), 649-663
MSC: Primary 34D10; Secondary 34D20, 93D05
MathSciNet review: 833701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The principal purpose of this paper is to present sufficient conditions for total stability, or stability under constantly acting perturbations, of sets of a sufficiently general kind for nonautonomous ordinary differential equations. To do this, two Liapunov-like functions with specific properties are used. The obtained results include and considerably improve the classical results on total stability of isolated equilibrium points. Applications are presented to study the stability of nonautonomous Lurie-type nonlinear equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34D10, 34D20, 93D05

Retrieve articles in all journals with MSC: 34D10, 34D20, 93D05

Additional Information

PII: S 0002-9947(1986)0833701-9
Keywords: Total stability of sets, nonautonomous differential systems, Liapunovlike functions, Lurie-type equations, uniform asymptotic stability, absolute stability
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia